# SDR CVU2003F00000

- Difficulty date: September 20, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 085775
- Condition: Failed
- Location: Rt Engine Vacuum
- Part time: 833 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP FAILED UNDER NORMAL OPERATING CONDITIONS (VFR DAY).
